# SDR SWAA2024120270814

- Difficulty date: November 23, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N8715Q
- Make and model: Boeing 737-8
- Aircraft serial: 42570
- Aircraft time: 16,177 hours, 7,398 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: G1 Assist Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G1 ASSIST HANDLE MOUNT CRACKED. REMOVE AND REPLACE. G1 ASSIST HANDLE MOUNT CRACKED REMOVE AND REPLACE.<[01] REMOVED AND REPLACED DAMAGED G1 ASSIST HANDLE MOUNT IAW AMM 25-31-11-400-801 SECTION 3.J.(7) FIGURE 401;[02] VERIFIED CORRECTIVE ACTION STEP 1.
